# SDR AU960082

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001554001
- Condition: Cracked
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR CONTROL BELLCRANK SUPPORT WEB CRACKED ON INSIDE SURFACE - CRACK IS THROUGH THE WEB ON THE SHORTER FLANGE OF THESUPPORT WHERE THE THICKNESS HAS BEEN REDUCED OUTBOARD OF THE LINKPIVOT POINT - CRACK LENGTH 25.4MM (1IN) - CRACK HAS PROPAGATED THROUGH 90% OF WEB THICKNESS
